# SDR SWAA2013052416456

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 32,708 hours, 19,052 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB LOWER IN SPAR SKIN CRACKED AT STA 101.90.  REPAIRED SKIN IAW SRM.
